MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP T7 HOOD W ANTI-REFLECTIVE LENS; HOOD, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP T7 HOOD W ANTI-REFLECTIVE LENS; HOOD, SURGICAL
Catalog Number 0416800200
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 3 malfunction events in which the device had debris in sterile package.3 events had no patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events.3 events were reported for this quarter.Product return status.1 device was not available for evaluation.2 device investigation types have not yet been determined.Additional information.3 devices were labeled for single-use.3 devices were not reprocessed or reused.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale.Corrected data: h6, h10.3 previously reported events are included in this follow-up record.Product return status: 3 devices were not available for evaluation.H3 other text : device not returned.

Brand Name
T7 HOOD W ANTI-REFLECTIVE LENS
Common Device Name
HOOD, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*   00615
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17992854
Report Number3015967359-2023-02277
Device Sequence Number17989136
Product Code FXY
UDI-Device Identifier37613327466684
UDI-Public37613327466684
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number0416800200
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2023
Supplement Date Received by Manufacturer09/30/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown